Loading... Please wait...
  • Image 1

ASPIRIN

$9.25
Weight:
0.19 LBS
Shipping:
Calculated at checkout

Product Description

ASPIRIN - Reliable relief from headache, fever, and muscular pain and discomfort. Contains no sodium or sugar. Two tablets per packet. Available in 100 (1402) and 250 (1403) tablets.

Active ingredient (in each tablet)  Aspirin 325 mg (NSAID)*

Purposes: Pain reliever/fever reducer

* nonsteroidal anti-inflammatory drug 

Temporarily relieves pain due to:

■ headache

■ muscular aches

■ colds

■ minor pain of arthritis

■ temporarily reduces fever 

Find Similar Products by Category

Product Reviews

This product hasn't received any reviews yet. Be the first to review this product!

Write your own product review




Recent Updates

Sign up to our newsletter


Connect with us: Facebook Twitter GooglePlus
Credit Card Services